# SDR ASOA201101426

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT 621 REAR PRESSURE BULKHEAD WEB AT LINTEL FITTING IN UPPER CORNER APPROX .20 IN LENGTH 100 PERCENT FULL SCREEN HEIGHT.  FAILED NDT.  REPAIRED BULKHEAD IAW REO 601R-53-61-1230.
